TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Agony Offline
Member
Experienced TeenHelper
******
 
Agony's Avatar
 
Gender: Female

Posts: 623
Blog Entries: 30
Join Date: June 5th 2012

Exclamation What to do??? - August 4th 2012, 09:42 PM

I took 2 of my prescription painkillers because my back and head hurt. My stomach started hurting ans now I feel really sick, my head hurts again and I'm exhausted. I looked at the bottle and it said take only 1 pill every 4-6 hours. I tried to make myself throw up but nothing is coming out. Is it bad that I feel like this? I ate before I took them and ate a snack after, so it shouldn't be acting like this....
I'm home alone but recently my mom called and I think she knew something was up because my voice was kind of slurred. Does anyone know what I need to do??



When I'm sad I think, "I got a jar of dirt, I got a jar of dirt!"

You can't change fate, but you can change your attitude towards it.
Former user: xArchDreamerx

Became a HelpLINK mentor on July 13th, 2013
   
  (#2 (permalink)) Old
Agony Offline
Member
Experienced TeenHelper
******
 
Agony's Avatar
 
Gender: Female

Posts: 623
Blog Entries: 30
Join Date: June 5th 2012

Re: What to do??? - August 4th 2012, 10:09 PM

It was hydrocodon-acetaminophen 5-500
If anyone needs to know



When I'm sad I think, "I got a jar of dirt, I got a jar of dirt!"

You can't change fate, but you can change your attitude towards it.
Former user: xArchDreamerx

Became a HelpLINK mentor on July 13th, 2013
   
  (#3 (permalink)) Old
Little Lion Man
Senior TeenHelper
*******
 
Apple Orchard Ghost's Avatar
 
Name: Katie
Age: 25
Gender: Female

Posts: 964
Join Date: December 11th 2011

Re: What to do??? - August 4th 2012, 10:17 PM

Call your pharmacy or your doctor, and if you can't get a hold of them, try the hospital. I don't know if you can overdose on it, but talk to a health professional of some sort and they'll be able to let you know what to do.



Sorry I couldn't be there, I was tied to a rocking chair.




   
  (#4 (permalink)) Old
Agony Offline
Member
Experienced TeenHelper
******
 
Agony's Avatar
 
Gender: Female

Posts: 623
Blog Entries: 30
Join Date: June 5th 2012

Re: What to do??? - August 5th 2012, 12:00 AM

Nvm I took a nap and my stomach feels a little better, so i guess I'm fine.



When I'm sad I think, "I got a jar of dirt, I got a jar of dirt!"

You can't change fate, but you can change your attitude towards it.
Former user: xArchDreamerx

Became a HelpLINK mentor on July 13th, 2013
   
  (#5 (permalink)) Old
Katelina Offline
Country for life
Average Joe
***
 
Katelina's Avatar
 
Name: Tina
Gender: Female
Location: Manhattan

Posts: 119
Blog Entries: 1
Join Date: July 28th 2012

Re: What to do??? - August 5th 2012, 08:04 AM

Darlin ya should have asked me.

Hyrdocodon-acetaminophen 5-500mg is a weaker version of oxycodon.
Though oxy and hyrdo and both similar in chemical structure; hydro
if taken too much can cause drowsyness, high pain in the central nerve
system, short term memort loss, and numbness. Depending on
how much you overdosed on (in your case 1 extra) you will only suffer
more pain than relief any other time. You will obviously feel sick/cramps
a good hour after taking it. Because it takes time for the pills to reach you
stomach. When you first start feelin this pain (if you overdose again)
do not take a nap. Your body may send you into chemical induced shock.
Do try and stay at an upright position so the hydrosulfiric acid (stomach
acid) can dissolve the pills. Drink milk and eat some bread when you star
feelin the pain. Since hyrdocodon-acetaminophen is an acid your natural
pH level is spiked. Milk acts as a cognate, while bread acts as a base. You
will want both. Other than that it should take your body a good hour or so
to dissolve your pills depending on size.

Also if you overdose again imma slap ya :P

-Your friend the chemist, Tina




   
  (#6 (permalink)) Old
Never Forget Hope
I can't get enough
*********
 
escape_thereal_world's Avatar
 
Name: Kelly
Age: 29
Gender: Female
Location: Charleston, SC

Posts: 3,097
Blog Entries: 98
Join Date: January 7th 2009

Re: What to do??? - August 5th 2012, 09:57 AM

Quote:
Originally Posted by Katelina View Post
Darlin ya should have asked me.

Hyrdocodon-acetaminophen 5-500mg is a weaker version of oxycodon.
Actually, it is like Vicodin. It is the generic version of Vicodin. It is not as strong as oxycodone.

Also, OP, any time you take more than the recommended dose, it is considered an overdose. Technically you did overdose, but one is not going to be enough to send you to the hospital (with most medicines, though there are a few exceptions). It is definitely not recommended as it does stress your body and can make you temporarily ill, like it did. It can also cause potential damage to your body if done enough times.

But just to let you know, I'm a fairly skinny person and my doctor had me on the same dose and meds as you. I was allowed to take 2 at a time IF I wanted. Obviously since it made you ill, you either need to drink some milk and eat beforehand, or if your prescription is only for one pill, then take only one. Vicodin, and its generic forms, is a strong medication. It is harsh on the stomach, so even one pill for some people can make them ill.

I am glad to hear you are feeling better. I thought I would just go ahead and reply to this. Take care!
   
  (#7 (permalink)) Old
Katelina Offline
Country for life
Average Joe
***
 
Katelina's Avatar
 
Name: Tina
Gender: Female
Location: Manhattan

Posts: 119
Blog Entries: 1
Join Date: July 28th 2012

Re: What to do??? - August 5th 2012, 03:38 PM

Quote:
Originally Posted by escape_thereal_world View Post


Actually, it is like Vicodin. It is the generic version of Vicodin. It is not as strong as oxycodone.
Vicodin, oxy, and hyrdo are all based on the same chemical structure.

== HYDROCODONE V.S. OXYCODONE == THESE TWO DRUGS ARE SIMILAR, BUT NOT the same. Hydrocodone is the generic name for Vicodin, Norco, Lortab and about 30 others. It is a narcotic analgesic, and not quite as strong as Oxycodone. It's also SLIGHTLY less regulated ie.. it can be CALLED IN to a pharmacy by a physician. It can be habit forming. Vicodin and the rest are a combo of hydrocodone and acetaminophen (Tylenol). Oxycodone is also a narcotic analgesic, also can be habit forming. It's also a combo of acetaminophen and oxycodone (generic) name for Percocet, Tylox, Roxilox. It is SLIGHTLY more regulated ie.. in CANNOT be called in to a pharmacy, you have to have a physical written prescription from a physician. Because of it's potential for abuse and dependence, doctors tend to order Vicodin rather than Percocet.
-Quote from Wiki.

In conclusion we are both correct.




   
Closed Thread

Bookmarks

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.